Substandard (contaminated) syrup medicines identified in the WHO Region of Africa
A batch of NATURCOLD Syrup found in Cameroon has been flagged by WHO as contaminated with diethylene glycol, exceeding safe limits by a shocking 28.6%! This toxic substance can be fatal when consumed and poses serious risks, especially for children.
Risks: Abdominal pain, vomiting, diarrhoea, altered mental state, and acute kidney injury leading to death.
– DO NOT use the affected product.
– Seek immediate medical advice if you or anyone you know has used it or experienced adverse reactions.
– Regulatory authorities must enhance surveillance and notify the WHO of any discoveries.
– Manufacturers of liquid syrups are urged to test for contaminants before use.
– Healthcare professionals must report adverse events to National Regulatory Authorities.
For full details and further information, visit the link below.
Stay vigilant and stay safe!